phy_rev_letters77.pdf (161.99 kB)
Download file

Localization-delocalization transition for drift diffusion in a random environment

Download (161.99 kB)
journal contribution
posted on 11.05.2006, 16:22 authored by P.C. Bressloff, Vincent Dwyer, Michael J. Kearney
We investigate the localization-delocalization transition for the drift-diffusion equation on a regular tree with quenched random drift velocities on its branches. The inverse of the steady-state amplitude at the origin is expressed in terms of a random geometric series whose convergence or otherwise determines the critical phase boundary. We establish exact criteria for localization valid for an arbitrary distribution of the drift velocities. The phase transition is shown to be first order except in the percolation limit.

History

School

  • Mechanical, Electrical and Manufacturing Engineering

Pages

165878 bytes

Citation

BRESSLOFF et al, 1996. Localization-delocalization transition for drift diffusion in a random environment. Physical Review Letters, 77(25), pp. 5075–5078

Publisher

© American Physical Society

Publication date

1996

Notes

This article has been published in the journal, Physical Review Letters [© American Physical Society]. It is also available at: http://link.aps.org/abstract/PRL/v77/p5075.

ISSN

0031-9007

Language

en

Usage metrics

Keywords

Exports